5 doctors weighed in:

After two surgeries I have to take B12 shots monthly but still have no energy. Amount of sleep and diet seem unrelated. Can my humira (adalimumab) be causing this?

5 doctors weighed in
Dr. Bac Nguyen
Family Medicine
4 doctors agree

In brief: Yes it can

Humira (adalimumab) can cause "lack of energy" feeling, but not very common.
I assume that you had gastric surgeries? Since you food intake is significantly reduced after the surgeries, this can itself cause the lack-of-energy feeling for quite some time until you body has the time to readjust. Also, thyroid dysfunction as well as depression can cause this feeling ..So, onsult your doc..

In brief: Yes it can

Humira (adalimumab) can cause "lack of energy" feeling, but not very common.
I assume that you had gastric surgeries? Since you food intake is significantly reduced after the surgeries, this can itself cause the lack-of-energy feeling for quite some time until you body has the time to readjust. Also, thyroid dysfunction as well as depression can cause this feeling ..So, onsult your doc..
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors